ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Proline Ring Conformations Corresponding to a Bistable Jump Model from $^{13}C$ spin-Lattice Relaxation Times

Shekar, SC and Easwaran, KRK (1982) Proline Ring Conformations Corresponding to a Bistable Jump Model from $^{13}C$ spin-Lattice Relaxation Times. In: Biopolymers, 21 (8). pp. 1479-1487.

[img]
Preview
PDF
page95.pdf

Download (432Kb)

Abstract

A formalism for extracting the conformations of a proline ring based on the bistable jump model of R. E. London [(1978) J. Am. Chem. Soc. 100, 2678-2685] from $^{13}C$ spin-lattice relaxation times ($T_1$) is given. The method is such that the relaxation data are only partially used to generate the conformations; these conformations are constrained to satisfy the rest of the relaxation data and to yield acceptable ring geometry. An alternate equation for $T_1$ of $^{13}C$ nuclei to that of London is given. The formalism is illustrated through an example.

Item Type: Journal Article
Additional Information: The copyright belongs to John Wiley & Sons, Inc.
Department/Centre: Division of Biological Sciences > Molecular Biophysics Unit
Date Deposited: 08 Dec 2005
Last Modified: 19 Sep 2010 04:21
URI: http://eprints.iisc.ernet.in/id/eprint/4272

Actions (login required)

View Item View Item